General chatter - help - birth control question?




View Full Version : help - birth control question?


eightbitgirl
12-22-2006, 11:25 PM
hey guys. :) I'm sort of new here, but this is freaking me out.
in November of '05, I had a miscarriage with a D&C. since then, I've been on OTC Lo and am pretty strict about taking it at the same time every day with no real problems.
I'm due to start on Tuesday or Wednesday, and this afternoon I had some spotting that was brown and creepy. and I have taken some pills an hour late or so on some days. my question is.. is this normal? is it because I've changed my eating habits significantly and I'm freaking out over nothing? or should I be worried? any input is greatly appreciated.


nomorefatpants
12-23-2006, 12:55 AM
OTC Lo is really low dose. If you missed it by an hour a few days in a row you're bound to spot etc it's normal. My friend had the same problem and ended up switching b/c she didn't like that she had spotting issues if she slept in on weekends. If you think it's more than that than I'd see a doctor.

eightbitgirl
12-23-2006, 08:17 AM
hey, thanks a lot :)
logically I'm pretty sure it's nothing, but emotionally it's a nightmare
I'll probably get it checked out for sanity's sake


nelie
12-23-2006, 09:52 AM
I've had brown spotting before as well and it can also be due to weight loss. Hormones can store themselves in your fat, if you lose weight, those hormones can be released, causing hormone fluctuations. It is gross but it does go away. If you haven't had a checkup lately, you could also go in and while there ask the doc about spotting.